The Covering Constant for a Cylinder.
Monatshefte für Mathematik, Tome 72 (1968), pp. 107-117
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1968__72_177412,
author = {R.P. Bambah and A.C. Woods},
title = {The {Covering} {Constant} for a {Cylinder.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {107--117},
year = {1968},
volume = {72},
zbl = {0169.24603},
url = {http://geodesic.mathdoc.fr/item/MOMA_1968__72_177412/}
}
R.P. Bambah; A.C. Woods. The Covering Constant for a Cylinder.. Monatshefte für Mathematik, Tome 72 (1968), pp. 107-117. http://geodesic.mathdoc.fr/item/MOMA_1968__72_177412/